# SDR UIEA2018041800732

- Difficulty date: April 15, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,136 hours, 16,356 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE AFTER LANDING, FOR THE RT FWD WINDOW.   REMOVED AND REPLACED THE  RIGHT FWD WINDOW HEAT CONTROL UNIT.  OPS CHECKED GOOD IAW 30-41-01.
